# SDR QXEA2013012500113

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 4,852 hours, 5,054 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, OBSERVED A TYPE ELECTRICAL DISCHARGE ACROSS BOTH WINDSHIELDS IT LOOKED WHITE AND SPIDER WEB LIKE LASTED FOR ABOUT 1-2 SECONDS, FELT BOTH WINDSHIELDS & THEY WERE BOTH HEATING EVENLY.  AS A PRECAUTIONARY MEASURE SWITCHED WINDSHIELD OFF BOTH WINDSHIELDS APPEARED TO COOL DOWN NORMALLY THERE WERE NO ASSOCIATED CAUTION LIGHTS ATMOSPHERIC CONDITIONS WERE 0 DEGREES C NO PRECIP, WIRE REPAIRS WERE MADE TO THE WINDSHIELD ANTI ICE SYS AND OPS CKS PERFORMED.  RETURNED TO SERVICE.
